Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 31, NWS Tampa Bay, FL

October 30, 20125 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Oct 30, 2012, 4:41 AM EDT for 5 counties in Florida. It took effect at Oct 30, 2012, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 4:41 AM EDT (08:41 UTC)
In effect from
Oct 30, 2012, 11:00 AM EDT
Expired
Oct 30, 2012, 7:00 PM EDT
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WWUS82 KTBW 300841
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
441 AM EDT TUE OCT 30 2012

FLZ051-055-056-060>062-065-300945-
/O.CAN.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/
HILLSBOROUGH-MANATEE-HARDEE-SARASOTA-DESOTO-CHARLOTTE-LEE-
441 AM EDT TUE OCT 30 2012

...FIRE WEATHER WATCH IS CANCELLED FOR HILLSBOROUGH...MANATEE...
HARDEE...SARASOTA...DESOTO...CHARLOTTE...AND LEE COUNTIES...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE FIRE WEATHER WATCH.

$$

FLZ039-042-043-048-049-052-057-302300-
/O.UPG.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/
/O.NEW.KTBW.FW.W.0031.121030T1500Z-121030T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-POLK-HIGHLANDS-
441 AM EDT TUE OCT 30 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM EDT THIS EVENING.

* WIND...15 TO 20 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...25 TO 35 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
1 follow-up statement
812 
WWUS82 KTBW 301711 AAA
RFWTBW

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
111 PM EDT TUE OCT 30 2012

FLZ051-055-056-060>062-065-302300-
/O.EXA.KTBW.FW.W.0031.000000T0000Z-121030T2300Z/
HILLSBOROUGH-MANATEE-HARDEE-SARASOTA-DESOTO-CHARLOTTE-LEE-
111 PM EDT TUE OCT 30 2012

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR LOW
RELATIVE HUMIDITY AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. 

* WIND...15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH.

* HUMIDITY...25 TO 35 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ039-042-043-048-049-052-057-302300-
/O.CON.KTBW.FW.W.0031.000000T0000Z-121030T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-POLK-HIGHLANDS-
111 PM EDT TUE OCT 30 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...

* WIND...15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH.

* HUMIDITY...25 TO 35 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

MJG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Oct 30, 4:35 AM EDT, 6 minutes earlier.

Area forecast discussion, Oct 30, 4:35 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
435 AM EDT TUE OCT 30 2012

.SHORT TERM (TODAY - THURSDAY)...
CURRENTLY AT THE SURFACE...THE REMNANTS OF SANDY ARE LOCATED OVER
SOUTHERN PENNSYLVANIA...WITH HIGH PRESSURE EXTENDING FROM NORTHERN
ONTARIO SOUTHWARD INTO THE WESTERN GULF OF MEXICO. THIS WILL KEEP
A BRISK NORTHWESTERLY FLOW IN PLACE ACROSS THE FORECAST AREA
THROUGH THE DAY. INFRARED SATELLITE IMAGERY SHOWS CLEAR CONDITIONS
ACROSS MOST OF THE FORECAST AREA...WITH PARTLY TO MOSTLY CLOUDY
CONDITIONS ALONG THE COAST DUE TO GULF EFFECT STRATOCUMULUS. RADAR
IMAGERY IS VOID OF RETURNS THIS MORNING...AND WITH HIGH CLOUD
BASES AND DRY AIR IN PLACE AS SEEN IN SURFACE OBSERVATIONS...ANY
SPRINKLES ARE LIKELY WELL OFFSHORE. MAIN SHORT TERM CONCERNS FOR
TODAY CONTINUE TO REVOLVE AROUND THE NUMEROUS HEADLINES.

TODAY THROUGH WEDNESDAY...
HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEASTWARD AND INTO THE
SOUTHERN GULF OF MEXICO TODAY THROUGH WEDNESDAY...KEEPING A WEST TO
NORTHWEST FLOW IN PLACE OVER THE FORECAST AREA. THE GRADIENT WILL
REMAIN RATHER TIGHT ACROSS THE FORECAST AREA TODAY...AND AS A RESULT
WILL NEED TO ISSUE A LAKE WIND ADVISORY FOR THE ENTIRE FORECAST
AREA. STRONG ONSHORE WINDS WILL ALSO NECESSITATE A BEACH HAZARDS
STATEMENT FOR A HIGH RISK FOR RIP CURRENTS AS WELL AS A HIGH SURF
ADVISORY FOR BREAKERS OF 4 TO 6 FEET IN THE SURF ZONE BOTH TODAY AND
TONIGHT.

AS FOR SENSIBLE WEATHER DETAILS...THE DRY AIRMASS APPEARS TO HAVE
LARGELY ONE OUT AT LEAST FOR TODAY...WITH RAIN FREE CONDITIONS
EXPECTED ACROSS THE FORECAST AREA. EXPECT MAINLY SUNNY SKIES
TODAY...WITH PARTLY CLOUDY CONDITIONS GENERALLY SOUTH OF TAMPA BAY
DUE TO THE ADVECTION OF GULF STRATOCUMULUS ONSHORE. TONIGHT BOUNDARY
LAYER WINDS BECOME MORE ONSHORE...PROVIDING A LONGER FETCH OVER THE
WARM GULF WATERS. THIS IN COMBINATION WITH SOME SYNOPTIC ENHANCEMENT
FROM A SHORTWAVE TROUGH PROVIDING A LITTLE EXTRA LIFT AND A SUBTLE
INCREASE IN MOISTURE ABOVE H85...ALONG WITH DELTA T/S OF 17 TO 19C
SHOULD BE ENOUGH TO PRODUCE SOME SPRINKLES GENERALLY FROM PINELLAS
COUNTY SOUTHWARD AFTER MIDNIGHT AND THROUGH THE MORNING HOURS ON
WEDNESDAY. THE BEST UPPER LEVEL SUPPORT WILL EXIT BY NOON WEDNESDAY
AND THE H85 TEMPERATURES WILL CONTINUE TO WARM...SO WILL KEEP
CONDITIONS FREE FROM PRECIPITATION IN THE AFTERNOON.

TEMPERATURES TODAY WILL TOP OUT IN THE MID TO UPPER 60S NORTH AND IN
THE LOWER 70S ACROSS SOUTHERN ZONES. LOWS TONIGHT WILL BOTTOM OUT IN
THE LOW TO MID 40S ACROSS THE NATURE COAST...AND IN THE 50S TO
AROUND 60 ACROSS CENTRAL AND SOUTHERN AREAS AWAY FROM THE TYPICAL
COOL SPOTS ACROSS THE SOUTHERN INTERIOR. HIGHS WEDNESDAY WILL
MODERATE INTO THE MID TO UPPER 70S.

WEDNESDAY NIGHT AND THURSDAY...
A WEAK COLD FRONT WILL APPROACH THE AREA FROM THE NORTH WEDNESDAY
NIGHT AND THEN PUSH SOUTHWARD THROUGH THE FORECAST AREA ON THURSDAY.
WILL KEEP THE FORECAST RAIN FREE WEDNESDAY NIGHT...THEN SHOW
ISOLATED SHOWERS PUSHING FROM NORTH TO SOUTH THROUGH THE FORECAST
AREA ON THURSDAY. LOWS WEDNESDAY NIGHT WILL BOTTOM OUT IN THE LOW TO
MID 50S INLAND AND IN THE UPPER 50S TO LOWER 60S CLOSER TO THE
COAST. HIGHS THURSDAY WILL TOP OUT IN THE UPPER 70S NORTH TO THE
LOWER 80S ACROSS THE SOUTH.

&&

.LONG TERM (THURSDAY NIGHT - MONDAY)...
THE DEEP UPPER TROUGH OVER THE EASTERN U.S. AT THE START OF THE
PERIOD WILL LIFT OUT TO THE NORTHEAST ON FRIDAY AS UPPER RIDGING
BUILDS IN FROM THE WEST AND SURFACE HIGH PRESSURE BUILDS IN FROM
THE GREAT LAKES SOUTH TO THE NORTHERN GULF THROUGH SATURDAY. DRY
PLEASANT WEATHER IS EXPECTED THROUGH THE PERIOD WITH MAINLY CLEAR
NIGHTS AND MOSTLY SUNNY DAYS. DURING SUNDAY AND MONDAY UPPER AND
SURFACE RIDGING WILL SHIFT EAST IN THE ATLANTIC AS THE NEXT SHORT
WAVE TROUGH AND ATTENDANT COLD FRONT MOVES FROM THE PLAINS INTO
THE MID MISSISSIPPI AND TN VALLEYS. PLEASANT DRY WEATHER WILL
CONTINUE WITH AN EASTERLY RETURN FLOW AROUND THE DEPARTING SURFACE
HIGH SUPPORTING A SLOW INCREASE IN MOISTURE. TEMPERATURES WILL RUN
NEAR SEASONAL NORMS THROUGH THE PERIOD.

&&

.AVIATION...
A DRY STABLE AIR MASS ACROSS THE REGION WILL SUPPORT VFR AT ALL
TERMINAL SITES DURING THE TAF FORECAST PERIOD WITH ONLY A FEW TO
SCATTERED CLOUDS EXPECTED. NORTHWEST WINDS IN THE 10 TO 12 KNOT
RANGE EARLY THIS MORNING WILL INCREASE TO 15 TO 20 KNOTS AFTER
30/14Z WITH A FEW GUSTS UP TO 25 KNOTS POSSIBLE AFTER 30/18Z.
NORTHWEST WINDS WILL DIMINISH TO AROUND 10 KNOTS OR LESS AFTER
31/02Z TONIGHT.

&&

.MARINE...
SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS ALL MARINE ZONES THROUGH
TONIGHT DUE TO WINDS/SEAS OR A COMBINATION OF THE TWO. SHOULD SEE
CONDITIONS DROP BELOW SMALL CRAFT LEVELS LATE TONIGHT OR EARLY
WEDNESDAY WITH WINDS AND SEAS THEN REMAINING BELOW HEADLINE
THRESHOLDS THROUGH THE REMAINDER OF THE WEEK AND OVER THE UPCOMING
WEEKEND.

&&

.FIRE WEATHER...
THE COMBINATION OF LOW HUMIDITY LEVELS...GUSTY NORTHWESTERLY WINDS
AND HIGH DISPERSIONS WILL RESULT IN RED FLAG CONDITIONS ACROSS
NORTHERN ZONES AND FAR INTERIOR CENTRAL ZONES TODAY. INCREASING
HUMIDITY AND LIGHTER WINDS WILL KEEP CONDITIONS BELOW RED FLAG
LEVELS THROUGH THE REMAINDER OF THE WEEK AND OVER THE UPCOMING
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  68  57  75  63 /   0  10  10  10
FMY  72  59  77  61 /   0  10  10  10
GIF  69  52  76  57 /   0   0   0  10
SRQ  70  57  75  60 /   0  10  10  10
BKV  68  46  75  53 /   0   0   0  10
SPG  67  62  75  66 /   0  10  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
     CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR CITRUS-HERNANDO-HIGHLANDS-LEVY-PASCO-POLK-
     SUMTER.

     BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
     NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...21/JELSEMA
LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Oct 29, 5:06 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
506 AM EDT MON OCT 29 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-292345-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
506 AM EDT MON OCT 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...HIGH WIND IMPACT...
A BRISK NORTHWEST WIND FLOW IN THE 15 TO 25 MPH RANGE WITH GUSTS
UP TO 35 MPH IS EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA
TODAY. THESE GUSTY WINDS WILL CREATE VERY HAZARDOUS BOATING
CONDITIONS ON AREA LAKES TODAY AND A LAKE WIND ADVISORY IS IN
EFFECT UNTIL 7 PM EDT THIS EVENING. OUTDOOR ENTHUSIASTS MAY WISH
TO POSTPONE LAKE RELATED ACTIVITIES TODAY UNTIL CONDITIONS IMPROVE.

...RIP CURRENT IMPACT...
STRONG NORTHWEST WINDS IN THE 20 TO 30 KNOT RANGE OVER THE EASTERN
GULF OF MEXICO WILL CREATE A HIGH RISK OF RIP CURRENTS AND LONG
SHORE CURRENTS AT AREA BEACHES ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA TODAY. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF
WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO
AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES
AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND
NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH
ABOVE YOUR KNEES.

...WIND AND SEA IMPACT...
NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH GUSTS UP TO
GALE FORCE WILL PRODUCE SEAS UP TO 8 FEET NEAR SHORE AND 10
T0 12 FEET OFFSHORE TODAY. THESE STRONG WINDS AND HIGH SEAS
WILL PRODUCE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT
OPERATORS AND A SMALL CRAFT ADVISORY REMAIN IN EFFECT THROUGH
LATE TUESDAY. SMALL CRAFT OPERATORS ARE ADVISED TO REMAIN IN PORT
TODAY AND TUESDAY UNTIL CONDITIONS IMPROVE LATER IN THE WEEK.

...FIRE WEATHER IMPACT...
BRISK NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS
COMBINED WITH HUMIDITY VALUES FALLING BELOW 35 PERCENT WILL CREATE
INSTANTANEOUS RED FLAG CONDITIONS ACROSS ALL COUNTIES IN WEST CENTRAL
AND SOUTHWEST FLORIDA TODAY...EXCEPT FOR PINELLAS. THE RED FLAG
CONDITIONS WILL INCREASE THE SPREAD OF ANY FIRE WHICH MAY START
ACROSS THE AREA...AND OUTDOOR BURNING IS NOT RECOMMENDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...RIP CURRENT IMPACT...
STRONG NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WILL CONTINUE
OVER THE GULF WATERS ON TUESDAY. THESE STRONG WINDS WILL CONTINUE
TO CREATE A HIGH RISK OF RIP CURRENTS AND LONG SHORE CURRENTS AT
AREA BEACHES ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. SWIM AT
GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT
UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT
GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...WIND AND SEA IMPACT...
STRONG NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH HIGHER
GUSTS COMBINED WITH SEAS OF 8 TO 10 FEET WILL CONTINUE TO SUPPORT
HAZARDOUS BOATING CONDITIONS OVER THE GULF WATERS TUESDAY INTO
WEDNESDAY AND SMALL CRAFT OPERATORS SHOULD REMAIN IN PORT IF
POSSIBLE UNTIL CONDITIONS IMPROVE LATER IN THE WEEK.

...FIRE WEATHER IMPACT...
A VERY DRY AIR MASS WILL CONTINUE OVER WEST CENTRAL AND SOUTHWEST
FLORIDA ON TUESDAY. THIS DRY AIR WILL ALLOW HUMIDITY VALUES TO FALL
BELOW 35 PERCENT. THE LOW HUMIDITY VALUES COMBINED WITH A BREEZY
NORTHWEST WIND FLOW MAY AGAIN SUPPORT RED FLAG CONDITIONS AND A
FIRE WEATHER WATCH IS IN EFFECT FOR ALL COUNTIES IN WEST CENTRAL
AND SOUTHWEST FLORIDA ON TUESDAY...EXCEPT FOR PINELLAS. THE
POSSIBLE RED FLAG CONDITIONS WILL INCREASE THE SPREAD OF ANY FIRE
WHICH MAY START ACROSS THE AREA...AND OUTDOOR BURNING IS NOT
RECOMMENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:56 AM EDTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter14 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.